# SDR SWAA2024040564333

- Difficulty date: March 16, 2024
- Submitted: April 5, 2024
- Operation: Air carrier
- Aircraft: N8628A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42384
- Aircraft time: 33,352 hours, 15,915 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING T/E UPPER SHELF PANEL AT APPROX. OBSS 277 WEB IS CRACKED AT O/B FASTNER.  REPLACED WEB (ANGLE) PER SRM 51-40-02.  REPLACED WEB (ANGLE) PER SRM 51-40-02. TOP ROW OF RIVETS COMMON TO UPPER SHELF PANEL REQUIRE INSTALLATION .  INSTALLED TOP ROW OF RIVETS COMMON TO UPPER SHELF PANEL PER SRM 51-40-02.  VERIFIED 3.  INSTALLED TOP ROW OF RIVETS COMMON TO UPPER SHELF PANEL PER SRM 51-40-02.
